# SDR SWAA2017071114913

- Difficulty date: July 2, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 34,808 hours, 20,359 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED TRAILING EDGE PANEL AFT OF PYLON VERTICAL BULB SEAL ATTACH ANGLE CRACKED AT LOWER ATTACH POINT.  R&R ANGLE IAW SRM.
